# SDR HALA2017041800103

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 19,825 hours, 24,268 cycles
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Condition: Failed
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ODOR,  FOUND APU START RELAY TERMINAL A1 CORRODED WHILE TROUBLESHOOTING THE BATTERY CHARGER FAILED MESSAGE.   REMOVED AND REPLACED THE APU START RELAY IAW WDM 49-44-00. OPS CHECKED GOOD. OK FOR SERVICE.
